Mathematische Zeitschrift

, Volume 186, Issue 3, pp 407–417

Comparison of two capacities in ℂn

  • Herbert J. Alexander
  • B. A. Taylor
Article

DOI: 10.1007/BF01174894

Cite this article as:
Alexander, H.J. & Taylor, B.A. Math Z (1984) 186: 407. doi:10.1007/BF01174894
  • 81 Downloads

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Herbert J. Alexander
    • 1
  • B. A. Taylor
    • 2
  1. 1.Department of MathematicsUniversity of Illinois at ChicagoChicagoUSA
  2. 2.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations